I'm unaware of antibiotics hurting grafts. There are other problems with long term antibiotic use, however. The scalp is very vascular and rarely gets infected. We don't routinely give antibiotics to our patients.
It is best to follow your doctor's advice over advice from the Internet. Antibiotic does not cause hair loss in general.
Antibiotics and their use should not negatively impact a hair transplant. IF you had an infection, that is another story. This story sounds confusing to me so I would suggest that you return to your doctor and as your doctor these questions
I know of no evidence that antibiotic use and including excessive antibiotic usage has any detrimental effects to grafts. However you should know that excessive antibiotic usage can cause resistance to the efficacy of antibiotics. Furthermore, scalp infections after hair transplants is a fairly rare complication as the scalp is able to ward off infections due to its marvelous blood supply. Be careful not to be alarmed over minor scalp inflammation which will often clear with warm compresses and observation. Don't be afraid to call your transplant surgeon when you need advice.